MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY EMMA; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

MASIMO - 15750 ALTON PKWY EMMA; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 3639
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: the device has not been returned to the investigation facility to allow for an analysis to be performed.If the device is received for evaluation or new information is obtained, a follow up report will be submitted.E1.Initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).Health effect impact code: no adverse event; no patient impact.H3 other text: product not returned.
 
Event or Problem Description
The customer reported that the device power[ed] off by itself.There was no patient impact or consequence reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Other text: the returned device was evaluated.During evaluation the device passed all visual and functional testing.The device remained on throughout the duration of testing.The device was confirmed to be functioning as designed.E1.Initial reporter zip code exceeded the maximum allowable characters; zip code is as follows: (b)(6).Health effect impact code: no adverse event; no patient impact.

Brand Name
EMMA
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key23931627
Report Number3019388613-2025-00184
Device Sequence Number20236336
Product Code CCK
UDI-Device Identifier07350046131033
UDI-Public(01)07350046131033(11)241030
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201590
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3639
Device Catalogue Number3639
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown